# SDR AALA201903064005

- Difficulty date: March 4, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 53,288 hours, 22,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A571235
- Condition: Corroded
- Location: Bs 986-992
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE AFT GALLEY FLOOR WEB BETWEEN BS 986 AND 992, RBL 31 - RBL 45.   REPLACED THE WEB IAW SRM 51-10-2.
